# SDR BPY2015F00000

- Difficulty date: February 3, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N83D
- Make and model: Cessna 414A
- Aircraft serial: 414A0615
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Broken
- Location: Engine
- Part time: 4,783 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, NR 1 AND NR 2 CONNECTING RODS FAILED AT THE CRANK JOURNALS CAUSING THE ENGINE TO SEIZE.  THE RODS BROKE BOTH CASE HALVES AND THE LT MAGNETO FROM THE CASE.  REASON IS UNKNOWN.  1515.1 HRS SMOH.
